How much weight will you lose after beginning ADHD medication?

Depends. All medications approved by the fda for the treatment of adhd in children may have weight loss associated with their use, not just amphetamine derivatives. Methylphenidate, atomoxetine, guanfacine, desmethylphenidate all can decrease appetite leading to weight loss. This is because of their impact on separate centers of the brain, and totally unrelated to their supposed addictive potential.
Usually Not Much. It is unusual for people to lose more than a few pounds upon starting stimulant medication. Decreased appetite is not uncommon, but people often make up for appetite loss by eating more at times when the medicine is at lower levels in the body. The appetite loss and any weight loss usually disappears over time. Rarely they are persistent or enough of a problem to require a change in treatment.
Not much. With stimulants not much. Most patients may lose a few pounds, and most patients quickly gain it back. Some patients may keep it off for a long time. Rarely, especially with amphetamines like adderall, (dextroamphetamine and racemic amphetamine) there may be enough weight loss that it becomes a concern, in which case decreasing dose, changing medicine, or supplementing with high caloric fluids. Non-stimulants cause minimal if any weight loss.
Depends. Some adhd medications will cause weight loss. Those are the ones that are amphetamines. They were used as diet pills in the 1950's and 1960's. However they were deemed too dangerous for that use. They are class ii controlled substances and considered addictive.